The Michigan Mathematical Journal

Pluripolar hulls.

Norman Levenberg and Evgeny A. Poletsky

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 46, Issue 1 (1999), 151-162.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132366

Digital Object Identifier
doi:10.1307/mmj/1030132366

Mathematical Reviews number (MathSciNet)
MR1682895

Zentralblatt MATH identifier
0963.32024

Subjects
Primary: 32U15: General pluripotential theory
Secondary: 32E20: Polynomial convexity 32U05: Plurisubharmonic functions and generalizations [See also 31C10]

Citation

Levenberg, Norman; Poletsky, Evgeny A. Pluripolar hulls. Michigan Math. J. 46 (1999), no. 1, 151--162. doi:10.1307/mmj/1030132366. https://projecteuclid.org/euclid.mmj/1030132366


Export citation